RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gimaltdinova (Karamova), Al'fira Avkalevna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:632
Abstract pages:1683
Full texts:651
References:242
Gimaltdinova (Karamova), Al'fira Avkalevna
Associate professor
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: existence, uniqueness, spectrum.
UDC: 517.95

Subject:

mixed-type equation, boundary value problems.

   
Main publications:
  1. Sabitov K.B., Gimaltdinova (Karamova) A.A., “Spektralnye svoistva reshenii zadachi Trikomi dlya uravnenii smeshannogo tipa s dvumya liniyami izmeneniya tipa i ikh primeneniya”, Izvestiya RAN. Seriya matematicheskaya, 65:4 (2001), 133–150
  2. Sabitov K.B., Gimaltdinova (Karamova) A.A., “Ob odnoi gazodinamicheskoi zadache dlya uravneniya smeshannogo tipa”, Differents. uravneniya, 38:1 (2002), 111–116
  3. Sabitov K.B., Gimaltdinova A.A., “O edinstvennosti resheniya zadachi Trikomi dlya uravneniya Lavrenteva–Bitsadze s kompleksnym parametrom s dvumya liniyami izmeneniya tipa”, Differents. uravneniya, 50:12 (2014), 1607–1621
  4. Gimaltdinova A.A., “Zadacha Dirikhle dlya uravneniya Lavrenteva–Bitsadze s dvumya liniyami izmeneniya tipa v pryamougolnoi oblasti”, Doklady Akademii nauk, 460:3 (2015), 260–266

http://www.mathnet.ru/eng/person11102
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:gimaltdinova.a-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/661687
http://elibrary.ru/author_items.asp?authorid=132823
http://orcid.org/0000-0001-7535-213X
http://www.scopus.com/authid/detail.url?authorId=56488027000

Publications in Math-Net.Ru
2017
1. A. A. Gimaltdinova, “Second boundary-value problem for the Lavrent'ev–Bitsadze equation in a rectangular domain with two degeneration lines”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 137 (2017),  3–16  mathnet  mathscinet; J. Math. Sci. (N. Y.), 236:6 (2019), 579–593  scopus
2016
2. A. A. Gimaltdinova, K. V. Kurman, “Boundary problem for Lavrent'ev–Bitsadze equation with two internal lines of change of a type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 3,  23–37  mathnet; Russian Math. (Iz. VUZ), 60:3 (2016), 18–31  isi  scopus
2015
3. A. A. Gimaltdinova, “The Dirichlet problem for mixed type equation with two lines of degeneracy in a rectangular area”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:4 (2015),  634–649  mathnet  zmath  elib
4. A. A. Gimaltdinova, K. V. Kurman, “On the completeness of a pair of biorthogonally conjugated systems of functions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:1 (2015),  7–18  mathnet  zmath  elib
2013
5. A. A. Gimaltdinova, “Tricomi problem for a mixed type equation with two lines of type changing in a special area”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  46–52  mathnet
2002
6. K. B. Sabitov, A. A. Karamova, “Solution of a Gasdynamic Problem for an Equation of Mixed Type with Nonsmooth Degeneration Line”, Differ. Uravn., 38:1 (2002),  111–116  mathnet  mathscinet; Differ. Equ., 38:1 (2002), 120–126
2001
7. K. B. Sabitov, A. A. Karamova, “Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications”, Izv. RAN. Ser. Mat., 65:4 (2001),  133–150  mathnet  mathscinet  zmath; Izv. Math., 65:4 (2001), 769–785  scopus
1999
8. K. B. Sabitov, A. A. Karamova, G. G. Sharafutdinova, “On the theory of equations of mixed type with two lines of degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 11,  70–80  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:11 (1999), 68–79

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020